Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 580482, 9 pages
http://dx.doi.org/10.1155/2012/580482
Research Article

Type-K Exponential Ordering with Application to Delayed Hopfield-Type Neural Networks

School of Mathematics and Statistics, Lanzhou University, Lanzhou, Gansu 730000, China

Received 10 December 2011; Accepted 9 April 2012

Academic Editor: Chuanhou Gao

Copyright © 2012 Bin-Guo Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bin-Guo Wang, “Type-K Exponential Ordering with Application to Delayed Hopfield-Type Neural Networks,” Journal of Applied Mathematics, vol. 2012, Article ID 580482, 9 pages, 2012. https://doi.org/10.1155/2012/580482.